# SDR TAMF2012FA0000001

- Difficulty date: January 19, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N770QT
- Make and model: Boeing 767241
- Aircraft serial: 23802
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DISCONTINUED TAKEOFF, DUE TO BULK CARGO DOOR LIGHT DISPLAYED ON EICAS. DURING GROUND INSPECTION FOUND 1 CARGO BOX LOCATED OVER THE BULK CARGO DOOR PROXIMITY SENSOR.  INITIAL HYPOTHESIS IS THE BOX MOVED FROM THE AFT BULK CARGO AREA AND FELL OVER THE SENSOR DURING ACFT TAXING.  IAW AMM 52-36-00, PG 2 OPS FUNCTIONAL DESCRIPTION ON BULK CARGO DOOR WAS PERFORMED NORMALLY IAW AMM.  THE CLEARANCE BETWEEN SENSOR AND LATCH IS CORRECT.
